# SDR SIMA20210104001

- Difficulty date: January 4, 2021
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 46,906 hours, 42,727 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA EMERGENCY FLASHLIGHT CLIP AND FLASHLIGHT BROKEN.  MEL 25-53, AUTH 010001-C, LGPG 4714201, ITEM 1.  C/A: REMOVED AND REPLACED F/A EMERGENCY FLASHLIGHT ASSEMBLY, IAW EMB 145 CMM 25-60-14.  OPERATIONS CHECKED GOOD.  MEL NR 25-53 RESTORED.
